Discussions By Condition: Poisoning

vitamin d poisoning

Posted In: Poisoning 2 Replies
  • Posted By: Dorothy Grandia
  • March 1, 2007
  • 09:33 AM

Hello.....my son climbed on top of a chair, then on to a desk, and then onto a filing cabinet to reach a bottle of vitamin d. He ate about 60 pills, around 300 micrograms. This was when he was three years old. I contacted the night-service hospital here in Holland and they said that there was no cause for concern. My son, who is now seven, has some digestion problems, namely a tendancy toward constipation which causes him to really hate going to the bathroom (because it hurts) in spite of the fact that we give him a light lactose-based softener for children every day and plenty of fruits and veggies. Does anyone know if the vitamin d overdose could have anything to do with this, or if it was in fact as innocent as I was told? Thank you -Dorothy.

Reply Flag this Discussion

2 Replies:

  • He might have problems with milk, wheat, sugar and grains. Those might be responsible for his problem.Stewed prunes always do the trick.
    Anonymous 42,789 Replies Flag this Response
  • your instincts might tell you to give him veggies, but he is not a girl all meat nothing but meat & **** and get him the **** to a clinic
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?